# SDR QXEA2022011000018

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,604 hours, 17,908 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOING THROUGH 10,000-11,000 FEET CABIN PRESS MASTER WARNING CHIME AND LIGHT CAME ON. RAN THE CABIN PRESS WARNING CHECKLIST WHICH DROVE US TO THE PRESSURIZATION FAIL CHECKLIST. RETURNED TO FIELD AND NORMAL LANDING. NOTE: WHEN DUMP/MAN/AUTO WAS PUT IN MANUAL THE MAN DIFF SWITCH WORKED. REMOVED FROM SERVICE. INTERROGATED CDS FOUND "CPC/OF VALVE DATA FAIL: FAULT IN CPC PERFORMED FIM 21-30-00-81-804. CABIN PRESS WARNING DID NOT ILLUMINATE DURING ANY STEP, CHECKS GOOD. VERIFIED SEVERAL TIMES DURING PRESSURIZATION CHECK THAT FAULT DID NOT RETURN. PER FIM NO FURTHER MAINT ACTIONS ARE NECESSARY. ALSO COMPLETED MCN Q400 FIM 621190-2, ISS1. NO DEFECTS FOUND ON EITHER FWD PASSENGER DOOR SEAL OR AFT BAGGAGE DOOR SEAL, ALL CHECKS GOOD. PRESSURIZATION CHECKS ACCOMPLISHED IAW 21-00-00-863-801/-802. AIRCRAFT IS OK FOR CONTINUED SERVICE.
